Jump to content
Sign in to follow this  
richinsdakota

Adjuvant chemo started...

Recommended Posts

Got first taxotere Mon.....hit me thurs. morn. , fatigue very heavy, can hardly walk around house...doze off every time I slow down, sit..heh

Funny thing, it makes me shorter of breath too, and I dont need that, already runnin on one cylinder. Feel Like Im on the edge of panic every time I move around house a bit., trying to breath deeper.

Oh, well, hope it only lasts couple days....cause gotta go back in Mon. for another, probly cisplatin..not sure yet. Gonna make sure it doesnt add same side effects, not much room for more of same..heh.

Trying to hold the back pain in check with meds till after chemo regimen, I guess...not a good time to do nerve block injuections, get infection, etc. K...jus to update yall. More latta...Rich B.

Share this post


Link to post
Share on other sites

Rich,

Sorry to hear you're having a rough time, but please try to remember, this does get over with. Are you taking your anti-nausea meds whether you need them or not? That was the key to functioning with me--take the zofran for 3 days following chemo, whether I felt sick or not. It kept me from getting real sick. I had my chemo on Thursday, and usually worked on Friday, but Sat and Sun I mostly laid around and by Monday I was back up and at work.

Lots of fluids too--helps with the stomach thing, and the blood counts, and all that, plus, dehydration is not pretty......

Hang in there--

Cindy

Share this post


Link to post
Share on other sites

hey rich. take it easy, stay ahead of the game with anti-nausea meds and plenty of fluids and just know that I'm sending prayers for you to get thru these chemo treatments without any additional side effects. Will keep you in my thoughts and prayers.

Share this post


Link to post
Share on other sites

Its not fun...no one ever says it is a breeze...but it is worth it. I truly believe I would not be alive today if I hadn't done it myself. Tell the doc or nurses how you are feeling. It might be your WBC or RBC. If so, there are meds for that. Like everyone said, drink plenty of liquids and take that antinausea medicine before you get sick.

Nina

Share this post


Link to post
Share on other sites

I know this response is a little late, however I agree that you should give your doctor a call if your breathing is harder than before. I did have a similiar reaction and found out that my red blood cells were low and needed a transfusion.

I hope your recovery from the chemo is speedy. I will be thinking about you.

Wendy

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...